# SDR CALA0200474

- Difficulty date: September 25, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 794-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAG BIN THRESHOLD LOWER SUPPORT WEB CORRODED IN SEVERAL SPOTS AT STA 794-847, S26R. THE SUPPORT WEB WAS REMOVED AND REPLACED IAW SRM 51-10-02 AND 51-40-02.
